MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1412120-J
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially implanted with an ovation ix stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately six (6) years post initial procedure there was aneurysm enlargement.A diagnostic angiogram was performed and there was a minor type 1b endoleak coming from the right iliac artery.The physician could not see any other issues for the sac enlargement.The physician decided to coil the right hypogastric artery and extend the iliac limb with the implant of an ovation ix iliac limb into the external iliac artery.The endoleak was successfully resolved.The patient was reported as fine post-secondary procedure and was discharged.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device remains implanted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type 1b endoleak of the right common iliac artery and additional endovascular procedure are confirmed.The aneurysm enlargement is unconfirmed.This is moderately consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest that there was a type ii endoleak of the lumbar arteries and an additional endovascular procedure (coil embolization of lumbar arteries on (b)(6) 2022) that was not included in the event as reported.The type ii endoleak and additional endovascular procedure were discovered during review of the (b)(6) 2020 discharge summary and angiogram dated on (b)(6) 2024.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.No procedure related harms were identified.The final patient status was reported as discharged home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated h6: investigation finding codes: remove code 3233 h6: investigation conclusion codes: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19241980
Report Number3008011247-2024-00045
Device Sequence Number7411975
Product Code MIH
UDI-Device IdentifierM701TVIL1412120J1
UDI-Public+M701TVIL1412120J1/$$3210208FS013118409
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2021
Device Model NumberTV-IL1412120-J
Device Lot NumberFS013118-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LOT #FS020518-03; OVATION IX MAIN BODY, LOT #FS010518-03; OVATION PRIME FILL POLYMER, LOT #FF010818-04
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale